# SDR 97ZZZM384

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Tracks
- Condition: Worn
- Location: Lt Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 FLAPTRACK WEARMARKS LOWER RAIL OUTBOARD EDGE FRM SLIP P/PLATE.  WEARMARKS 94) BOTH SIDES TOP OF LOWER RAIL FROM ROLLERS AND 1, UPPER RAIL OUTBOARD EDGE FROM SIDE ROLL.  COMPLIED WITH BLENDING OF WEARMARKS ON UPPER OUTBOARD RAIL AND BOTH SIDES ON TOP OF LOWER RAIL IAW SRM 57-20-41.  BLENDED LOWER RAIL EDGES AND SHIMMED THE RUB PADS OF THE LOWER CARRIAGE PER FAX DJR/1200-96.
